# SDR JJBA20220331057

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N3350
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 45,438 hours, 28,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT EMERGENCY LIGHT INOPERATIVE. REPLACE FWD EMERGENCY EXIT LIGHT, OPS CHECK GOOD
